This paper establishes an isomorphism between the Bar-Natan skein module of the solid torus with a particular boundary curve system and the homology of the (n, n) Springer variety. The results build on Khovanov's work with crossingless matchings and the cohomology of the (n, n) Springer variety. We also give a formula for comultiplication in the Bar-Natan skein module for this specific three-manifold and boundary curve system.

Document Type

Post-print Article

Publication Date


Publisher Statement

Copyright © Springer Netherlands 2008.

The definitive version is available at: http://link.springer.com/article/10.1007/s10711-009-9359-0

DOI: 10.1007/s10711-009-9359-0

Full Citation:

Russell, Heather M. "The Bar-Natan Skein Module of the Solid Torus and the Homology of (n,n) Springer Varieties." Geometriae Dedicata142, no. 1 (2008): 71-89. doi:10.1007/s10711-009-9359-0.